SciELO - Scientific Electronic Library Online

 
vol.23 issue2ON AUTOMATIC SURJECTIVITY OF SOME ADDITIVE TRANSFORMATIONSTHE SPECTRUM OF THE LAPLACIAN MATRIX OF A BALANCED 2p-ARY TREE author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

ELGUETA, LUISA  and  SUAZO, AVELINO. SOLVABILITY OF COMMUTATIVE POWER-ASSOCIATIVE NILALGEBRAS OF NILINDEX 4 AND DIMENSION. Proyecciones (Antofagasta) [online]. 2004, vol.23, n.2, pp.123-129. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172004000200005.

Let A be a commutative power-associative nilalgebra: In this paper we prove that when A (of characteristic ≠ 2) is of dimension < 8 and x4 = 0 for all x A; then ((A2)2)2 = 0: That is, A is solvable. We conclude that if A is of dimension < 7 over a field of characteristic2, 3 and 5; then A is solvable

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License